Haddenham woman’s warning over drink spike drug drama in Aylesbury

editorial image

A YOUNG woman was left unconscious in the toilets of an Aylesbury pub for three hours after her drink was spiked with illegal drugs.

Freya Hargreaves, 20, of Haddenham, was out drinking with friends at The White Hart in Aylesbury when her drink was spiked with what is thought to have been MDMA, a pure form of ecstasy, mixed with a type of date rape drug.

Freya said: “My friends and I went to get our third drinks and as I passed over the shots to my friends, I took my eyes off mine for a second.

“After I had the drink, I felt so drunk and I was dancing with strangers and not acting myself at all. I don’t even really drink.

“I then went into the toilets to try and cool down and that’s when I collapsed. I was in a cubicle and I felt dizzy and the door looked as if it was coming closer towards me. That’s when I was sick and passed out.

“I heard my friend come into the toilets and call my name, but I just couldn’t do anything. The next thing I heard was the music stop. I checked my phone and it was 3am – I’d been there for around three hours without even knowing it. It felt like ten minutes.

“I came into the bar and there was just staff and the DJ there. I sat down and the manageress gave me some water.

“When i checked my phone I had around 40 missed calls, so the manageress called one of my friends and then called the paramedics.

“I don’t remember seeing them, but they told me I’d had a bad reaction to MDMA and a drug used in date rape drugs.”

Upon returning home, make-up artist and model-maker Freya was unable to sleep until 10am, before which she could not stop shaking and felt violently ill.

“I don’t even remember getting home,” she added. “It’s so scary, everyone I speak to knows someone who’s been affected, and the police told me it happens all the time. It’s so important that when people go out for drinks, they remember to always keep their drink in their hand and never take their eyes off it. Something needs to be done.”